Bibtex entry


@article{DeSDeM:02-012,
        author={B. {De Schutter} and B. {De Moor}},
        title={The {QR} decomposition and the singular value decomposition in the symmetrized max-plus algebra revisited},
        journal={SIAM Review},
        volume={44},
        number={3},
        pages={417--454},
        year={2002},
        doi={10.1137/S00361445024039}
        }



Go to the publications overview page.
Go to the page with bibtex entries of all publications.


This page is maintained by Bart De Schutter. Last update: December 15, 2015.